# SDR REXA2020030200228

- Difficulty date: February 24, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,136 hours, 10,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION. CORROSION ON INTERCOSTALS (4EAS) BTW FS 349-364, STGR 26L-26R. (TCI 53-20-313)(E/E).                                    
""INTERCOSTALS (4EAS) BTW FS 349-364, STGR 26L-26R WERE REPLACED FOR A NEW ONES PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01

"
